# SDR SWAA2024061486982

- Difficulty date: May 17, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 58,407 hours, 35,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767 Rbl 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AT ACB BS767+6 RBL13 WL157. MARKED<[01] FAULT WAS RESOLVED ON ANOTHER FAULT ASSY REPLACED IN TTG8Q00TE3PT;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
